Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on methadone for a little over a year. I was at 165 mgs of methadone a day. I have been tietrating  off from it for awhile now i'm now now on 38 mgs i have been going down 5 mgs a week, i did a one time dose of 10 mgs plus the 4 mgs i had already went down that week so 14 mgs in one week i really didn't feel that bad of withdrawls just very lazy and weak.. I really started feel kinda shitty the last month and it seems to just get worse the more i go down and i have 7 weeks and 1 day left if i continue to go down 5 mgs a week and im losing my funding and cant afford to pay on my own. SO i have until may 10th 2013 to be out of there..Can anyone give me any advice that might make it easier for me to go through these withdrawls. I really have been thinking of just quitting where i'm at and just let the withdrawls go so i don't have to suffer another 7 weeks of feeling like sh*t. If anyone can give me any advice would really be appreciated...

 Thank you

Loading...

Good luck to you, I will put you on my prayer list to keep you strong. satan is mad right now because you chose to do the right thing! for our bodies are a temple and God wants us to take care of this precious body of ours!

Reply

Loading...


Hi there first of all congratulations on coming off of methadone I am not going to lie and say it's easy because it's not. I don't know what your situation was why you went on it in the first place but everyone does it for different reasons mine was addiction to opiates (percocet to be exact) the thing was is i was only addicted to them for 5 months after i had an operation i got hooked all the same i was addicted, i ended up going into withdrawl for 2 days and wish now i could have handled the withdrawl, but someone suggested methadone maintenance, made it sound like it was my ticket to take away all the pain and sickness i was in. So i decided to got to the clinic and they started me at 20mgs 3 days later put me up to 30 that night i thought for sure i was going to die, went to clinic next day freaked out on the dr's for doing that and told them to hold me at 25 mgs where i stayed for about only 3 months, I weened myself off methadone weekly once i got passed 10 mgs i went down 1mg per week, NOW everyone is different i purposely went down 1mg per week and went through weekly withdrawl to remind myself to never touch another percocet again it was 22 years before this incident that i was addicted to anything so i wanted to make sure i remembered exactly what i went through kind of like a punishment to myself to never do it again. I have been off it now for 2 weeks, i will be moving this week so i have kept myself busy packing and renovating BUT i have to tell you it's not easy the first week i think was the worst you have to get your mind set that you do not need the drink any more (mind of matter) like i said everyones different my symptoms were-Depression, Cold, Cold Cold, no matter what i did i was freezing, took alot of baths and hot showers, And anxiety, also insomnia-this one has been the worst for me I am lucky if i get 3 hours straight sleep it's ridiculous and i don't want to have to depend on a sleeping aide because they can become habit forming as well (ANY SUGGESTIONS ON THAT WOULD BE APPRECIATED) take my Vitamins daily, Iron pills, Vitamin D, others will have other options you can take as Methadone deprives you of a lot of stuff in your body that you need and needs to get used to making it for you again...without the methadone. All i can say is that after my first week off it got a little easier, i still feel a little anxiety every now and then but i think its because i am sleep deprived. SUGGESTIONS-You will feel very tied make yourself move get up go out for walks excersice, stay around friends that support you, i found the best thing for me was to be around all my friends and keeping busy with them didnt really give me the chance to think about it, and with my husbands support of pushing me to keep going really helped. If i have learned 1 thing is that i have a very addictive personality and methadone is a reminder to me personally that i will never touch an opiate again. I never want to go through this again and never will, it was one of the hardest things i have ever had to do....Oh an another word of advise DO NOT RUSH WEENING OFF- i did it at 1mg a week and jumped off at 1mg and even that was hard but again everyone is different GOOD LUCK i wish you all the best and believe in yourself that you can do it......
Reply

Loading...


just take catapress and visteril as a addict of xanax methadone, crack. for 30 yrs the best one was the Visteril with the catapress any doctor should help you with these 2 meds. let me know how you are feeling. i been there its Hell.

Reply

Loading...